# SDR DL72S992397

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 9 I/B AND O/B SLAT ACTUATOR ATTACH BRACKETS CRACKED AT NR 1 SLAT ACTUATOR.  REPAIRED PER M/M 57-20-21 PG 812.
